# SDR SWAA2022030881797

- Difficulty date: May 21, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 69,708 hours, 41,221 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Panel
- Condition: Elongated
- Location: Vertical Stabili
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN L/E PANEL 322B HAS ELONGATED FASTENER HOLE ON L/H SIDE AT L/E STA 314.2 / VERTICAL FIN L/E PANEL FASTENER HOLE ON L/H SIDE AT L/E STA 314.2 WAS REPAIRED ON ATS COMPONENTS JOB#523817; CUSTOMER RO# 0550028-D8R.
